If your baby is on antibiotics this is what you
need to look out for....
How can antibiotic use cause nappy rash?
Nappy rash could be caused if your baby has recently been taking antibiotics. This may be because antibiotics disrupt some of the protective microorganisms living inside your baby’s intestines*. Without this protection, diarrhoea can develop. Seeing as nappy rash usually springs up when your baby’s delicate skin is in prolonged contact with wee (urine) and poo (faeces), it’s of course much more difficult to keep your baby’s bum clean when they suffer from diarrhoea, which can lead to nappy rash. To soothe some of your baby’s irritation, and hopefully give you a little break too, why not try Metanium Nappy Rash Ointment for your little one?
* Morris H, The bottom line on nappy rash, British Journal of Midwifery, September 2012, Vol 20, No 9, pages 540-543.
A Metanium Miracle from us to you
hen using our Metanium Everyday Barrier Ointment, you only need a thin layer to swipe across your baby’s skin – if applied too thickly, it may stop the nappy from drawing moisture away from the skin.
When to seek medical advice
If your baby’s behaviour seems unusual then seek medical advice.
Change in Diet
Stay in touch with Metanium
Sign up here to receive our Metanium Memos! Not only will you be the first to hear about our exclusive competitions, but we’ll provide you with original snippets of advice and stories from the real parenting world – they’ll make you laugh, cry, or simply make you feel at ease that your parenting ups and downs are just the norm!